# SDR AALA202503262196

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 68,022 hours, 28,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOUNTING BRACKET LED DOES NOT ILLUMINATE WHEN THE PUSH TO TEST BUTTON IS PRESSED ON OUTBOARD FLIGHT ATTENDANT SEAT COMPARTMENT FLASHLIGHT. REPLACED BATTERY PACK (AALA202503267076) AND FLASHLIGHT (AALA202503262196) PER AMM 25-64-00-200-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
